# SDR ASAA9910245

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 65, THE EMERGENCY EXIT LIGHT ON THE SMOKE BARRIER WAS FOUND INOPERATIVE.  REPLACED THE EXIT IDENTIFIER AND THE LIGHT OPERATED NORMALLY.  (X)
